Please use this identifier to cite or link to this item: http://imsear.hellis.org/handle/123456789/82309
Title: Urinary tract infections in Nigerian children with malaria.
Authors: Uneke, Chigozie Jesse
Alo, Moses Nnaemeka
Issue Date: 1-Apr-2008
Citation: Uneke CJ, Alo MN. Urinary tract infections in Nigerian children with malaria. Indian Journal of Pediatrics. 2008 Apr; 75(4): 408-9
URI: http://imsear.hellis.org/handle/123456789/82309
Appears in Collections:Indian Journal of Pediatrics

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.